MathSciNet Relay Station
MathSciNet bibliographic data
MR2322733 (2008f:11136) 11S15 (11S20)
Wei, Da-Sheng; Ji, Chun-Gang On the number of certain Galois extensions of local fields. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3041–3047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement